# SDR HALA0600860

- Difficulty date: November 8, 2006
- Submitted: November 11, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 65,560 hours, 11,889 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Actuator
- Part number: 3790076105
- Part serial: 0929
- Condition: Malfunctioned
- Location: Apu
- Part time: 14,028 hours, 2,713 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT CHECK, FOUND APU DUCT PRESSURE LOW 10 PSI.  TS PER FIM, FOUND ECU FAULTING IGV ACTUATOR.  REMOVED AND REPLACED IGV ACTUATOR.  OPS CHECKED APU PNEUMATICS ALL CHECK NML.  OK FOR SERVICE
